# SDR QMLA2013012913018

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N257AM
- Make and model: Snias AS350B3
- Aircraft serial: 7203
- Aircraft time: 444 hours, 868 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 444 hours, 675 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Oil Press
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TEN MINUTES INTO A FLIGHT,  ENGINE OIL PRESSURE  ENTERED YELLOW AREA.  SLIGHTLY LOWERED THE COLLECTIVE TO RELIEVE PRESSURE.  NEEDLE CONTINUED TO CLIMB AND PROCEEDED INTO RED.  SHORTLY AFTER REACHING MAXIMUM INDICATION AVAILABLE ON THE GAUGE, GAUGE DISSAPPEARED AND WAS REPLACED BY A YELLOW .7500 CIRCLE AND THE WORD "PRESS" UNDER IT IN YELLOW.  AS THE SYSTEM DETECTED THE PRESSURE WAS BACK IN THE MEASURABLE RANGE OF THE GAUGE IT REAPPEARED WITH THE ARROW AT THE HIGH YELLOW AREA AND MOVING TOWARD THE RED.  IT AGAIN DISSAPPEARED AND WAS REPLACED BY THE YELLOW SEMI CIRCLE.  THIS PROCESS REPEATED A TOTAL OF THREE TIMES PRIOR TO LANDING AND SHUTDOWN, APPROX THREE MINUTES IN DURATION.  NEEDLE WAS NOT SNAPPING TO MAXIMUM BUT WAS MAKING A GENERALLY SMOOTH MOVEMENT FROM LOW TO HIGH.  INSPECTED ENGINE OIL PRESSURE INDICATOR ON VEMD DISPLAY, ENGINE OIL PRESSURE TRANSDUCER, ENGINE OIL BYPASS INDICATORS, ENGINE OIL PRESSURE TRANSDUCER CONNECTOR SOCKET AND PINS. MO1 AND MO5 MAGNETIC PLUGS, ELECTRONIC ENGINE OIL CHIP DETECTOR AND PERFORMED ENGINE GROUND RUN. UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME. PERFORMED OPS CHECK FLIGHT FOR THE PURPOSE OF CHECKING ENGINE OIL PRESSURE INDICATOR OPERATION.  ENGINE OIL PRESSURE INDICATION WAS NORMAL AND NO FURTHER DEFECTS WERE NOTED AT THIS TIME.  ACFT WAS RETURNED TO SERVICE.
